UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Galton-Watson Trees with Vanishing Martingale Limit

Berestycki, N; Gantert, N; Moerters, P; Sidorova, N; (2014) Galton-Watson Trees with Vanishing Martingale Limit. JOURNAL OF STATISTICAL PHYSICS , 155 (4) 737 - 762. 10.1007/s10955-014-0975-1.

Full text not available from this repository.


Type:Article
Title:Galton-Watson Trees with Vanishing Martingale Limit
DOI:10.1007/s10955-014-0975-1
Keywords:Conditioning principle, Large deviations, Micro-canonical distribution, Sharp thresholds, Branching, Entropic repulsion
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics

Archive Staff Only: edit this record